Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Low B12 Cause Loss Of Appetite

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

CNV a factor in low appetite/loss of taste?

I'm a psychologist working w/ a patient w/ HIV and Hep C, vl undetectable, CD4 in 800 range, c/o no appetite and loss of taste. Endoscopy and colonoscopy normal, MRI of his head WNL. On Atriply and fully compliant. He was given info by someone...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
I don't know why this person would have a decline in taste or appetite by this history alone. I don't know of an association with HCV. There are no recorded side effects like these attributable to Atripla that I know of. However, I would... Read more »

Vitamin B12 shots

Hey Dr. Bob,I am an underweight man in my mid 30's who has been living with the virus since... Read more »

Fatigue and B12

Welcome to this great site. I have had bouts of severe fatigue, yet my Doc doesn't like B12. I... Read more »
Articles
TheBody.com

Appetite Loss

Appetite Loss And, of course, many of the medicationsused to combat HIV can also cause a lossof appetite. A temporary loss of appetitemay not be cause for worry, but eatingvery little or not eating at all is not healthyand can lead to a host of... Read more »
Canadian AIDS Treatment Information Exchange

Appetite Loss

Loss of interest in eating can come from many different medications, whether they directly suppress your appetite or create changes in your sense of smell and/or taste. It can also occur when medicines are causing nausea that makes the very thought... Read more »
AIDS Project Los Angeles

Marinol Restrictions Eased

Marinol, a medication used to stimulate appetite and cope with nausea, will soon become easier and more convenient for people with HIV disease to receive, according to new federal guidelines. Manufactured by Boehringer Ingelheim/Roxane Laboratories,... Read more »
Canadian AIDS Treatment Information Exchange

A Practical Guide to HIV Drug Side Effects

Acknowledgements and Credits Introduction Appetite Loss Body Distortion -- Lipodystrophy Bone Death and Destruction Avascular Necrosis Osteopenia and Osteoporosis Cardiac Concerns Diarrhea Fatigue Gas and Bloating... Read more »
Connect With Others

LOss of appetite

Posted by Anonymous, 3 Replies
I have an extreme loss of appetite but my counts are good. I HAve no energy and am depressed! Any suggestions? Thanks! Read more »

loss of stamina, side effects

Posted by Anonymous, 3 Replies
Hi,

I've been HIV+ for a long time. One of the first people tested, back in 1985. I never had any complaint, or took any therapies, untill last Summer. My T-cells were always low but I felt great. I really enjoyed sports and was very competitive for... Read more »

ARS and loss of body mass

Posted by Anonymous, 1 Reply
Hi,

During Acute stage, I know they talk about weight loss in some and was wondering if it referred to unexplained loss of body mass in some persons. Loss of fat or muscle in an individual.

Thanks Read more »

low risk activity, ARS symptoms?

Posted by Anonymous, 3 Replies
On February 5th, I received oral sex from a girl of unknown status. I've found out later through friends that she is an IV drug user and has had sex with A LOT of men. I wrote about my situation to one of the experts but have not heard a response,... Read more »